| Model Number |
133S-FX-14-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported a hole in the back in the tissue expander along the seam.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified an opening on the stable base-shell.A leak test and microscopic analysis were performed which identified a sharp opening on the stable base-shell.A dimension measurement in the shell was performed which identified the thickness within specification.Based on the device analysis, the final assessment is a sharp opening on the stable base-shell assessed as an unidentified tear opening.
Event or Problem Description